Alert archive / Arizona / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 31, NWS Tucson, AZ

July 10, 2013Cochise County, Arizona

NWS Tucson, AZ issued this severe thunderstorm warning at Jul 10, 2013, 7:57 PM MST for Cochise County, Arizona. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 10, 2013, 7:57 PM MST (02:57 UTC)
Expired
Jul 10, 2013, 8:45 PM MST
In force
48 min
Issued by
NWS Tucson, AZ
Area
Storm-based polygon

County Cochise County, AZ

The radar

The Tucson radar (KEMX), 77 km from the middle of the area, began a volume at 02:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tuscon, AZ (KTUS), launched 00:00Z, 3.0 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tuscon, AZ at 00:00Z on 2013-07-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1900 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tuscon, AZ at 00:00Z on 2013-07-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 15 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1900 J/kg
Mixed-layer CIN
-58 J/kg
Mixed-layer LCL
1459 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
15 m²/s²
0-3 km storm-relative helicity
47 m²/s²
Significant tornado parameter
0.2
Supercell composite
2.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

139 
WUUS55 KTWC 110257
SVRTWC
AZC003-110345-
/O.NEW.KTWC.SV.W.0031.130711T0257Z-130711T0345Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TUCSON AZ
757 PM MST WED JUL 10 2013

THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTH CENTRAL COCHISE COUNTY IN SOUTHEAST ARIZONA...

* UNTIL 845 PM MST

* AT 750 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND   
  DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 14   
  MILES NORTHEAST OF JUNCTION OF HIGHWAYS 80 AND 90...OR 13 MILES   
  NORTHEAST OF BISBEE...AND MOVING WEST AT 15 MPH. THIS STORM HAS 
  HAD A HISTORY OF PRODUCING THREE-QUARTER INCH HAIL.

* THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL
  AREAS OF THE INDICATED COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER INDOORS. EXPECT DAMAGING WINDS IN EXCESS OF 60 MPH...
LARGE HAIL...FREQUENT LIGHTNING...AND HEAVY RAIN WITH THIS STORM.

SEEK SHELTER INDOORS. EXPECT DAMAGING WINDS IN EXCESS OF 60 MPH
ACCOMPANIED BY BLOWING DUST AND LIMITED VISIBILITIES.

&&

LAT...LON 3144 11002 3162 11010 3170 10979 3157 10970
TIME...MOT...LOC 0256Z 079DEG 13KT 3160 10983

$$
2 follow-up statements
131 
WWUS55 KTWC 110325
SVSTWC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
825 PM MST WED JUL 10 2013

AZC003-110345-
/O.CON.KTWC.SV.W.0031.000000T0000Z-130711T0345Z/
COCHISE AZ-
825 PM MST WED JUL 10 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM MST
FOR SOUTH CENTRAL COCHISE COUNTY...

AT 818 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE 
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS OVER 
THE MULE MOUNTAINS NORTH OF BISBEE. THIS STORM WAS MOVING TO THE 
WEST SOUTHWEST AT 15 MPH.

LAT...LON 3144 11002 3155 11007 3161 10991 3152 10983
TIME...MOT...LOC 0324Z 079DEG 13KT 3158 10995

$$
752 
WWUS55 KTWC 110344
SVSTWC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
844 PM MST WED JUL 10 2013

AZC003-110354-
/O.EXP.KTWC.SV.W.0031.000000T0000Z-130711T0345Z/
COCHISE AZ-
844 PM MST WED JUL 10 2013

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL COCHISE COUNTY
WILL EXPIRE AT 845 PM MST...

LAT...LON 3144 11002 3155 11007 3161 10991 3152 10983
TIME...MOT...LOC 0344Z 079DEG 13KT 3157 11003

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tucson, AZ wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 9:25 AM MST, 10 hours 32 minutes earlier.

Area forecast discussion, Jul 10, 9:25 AM MST, 10 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TUCSON AZ
925 AM MST WED JUL 10 2013

.SYNOPSIS...A FAVORABLE SOUTHEASTERLY FLOW REGIME WILL RESULT IN
GREATER THUNDERSTORM COVERAGE THROUGH THURSDAY. THUNDERSTORM
CHANCES WILL GRADUALLY DECREASE FRIDAY THROUGH SUNDAY. THEREAFTER...
THUNDERSTORM COVERAGE WILL INCREASE EARLY NEXT WEEK AS A LOW
PRESSURE SYSTEM APPROACHES FROM THE EAST. EXPECT COOLER DAYTIME
TEMPERATURES BY THURSDAY FOLLOWED BY A WARMING TREND THIS WEEKEND.

&&

.DISCUSSION...INTERESTING DAY IN STORE FOR SOUTHEAST ARIZONA. VIS
SATELLITE AND SURFACE OBS DEPICT MORE CLEARING THIS MORNING THAN
YESTERDAY. KTUS IS CURRENTLY RUNNING A DEGREE OR TWO WARMER THAN
YESTERDAY SO WE STILL HAVE SOME POTENTIAL TO HIT 100 DEGREES AND
BREAK THE ALL TIME RECORD CONSECUTIVE STREAK OF HIGH TEMPS OF 100
DEGREES OR GREATER. THE BIGGER CONCERN FROM THE CLEAR SKIES IS THE
IMPROVED HEATING THAT WILL CONTINUE THROUGH MID MORNING AND HOW THIS
HEATING WILL INFLUENCE OUR CONVECTIVE POTENTIAL TODAY. MORNING
SOUNDING WAS IMPRESSIVE. VERY HIGH PRECIP WATER VALUES NEAR 1.9
INCHES WHICH IS ABOVE THE 99TH PERCENTILE FOR THIS TIME OF YEAR. SFC
DEW POINTS ACROSS SE AZ AR IN THE MID 60S WITH THE MOIST AIRMASS
EXTENDING NORTH OF KPHX. ABUNDANT CAPE EVIDENT ON THE 12Z SOUNDING
WITH THE MEAN LAYER CAPE VALUES ARE RUNNING ABOVE THE 75TH
PERCENTILE FOR THIS TIME OF YEAR. DCAPE IS ALSO LOOKING GOOD AND WE
HAVE ENOUGH SHEAR IN PLACE TO BE CONCERNED FOR ISOLATED SUPERCELLS
TODAY.

SO ATMOSPHERIC DATA CERTAINLY POINTS TOWARDS INCREASED ACTIVITY
TODAY AND WITH THE CLEAR MORNING SKIES...OTHER THAN A FEW CLOUDS
HANGING AROUND COCHISE COUNTY...ANTICIPATE AN EARLIER START THAN
YESTERDAY.

THAT LEADS ME TO THE HIGH RES MODELS. THE UOFA WRF...OUR LOCAL
WRF...AND THE HRRR ALL POINT TOWARD SIMILAR SOLUTIONS. BASED ON THE
MODELS...CONVECTION SHOULD BEGIN BY NOON TODAY ALONG THE
INTERNATIONAL BORDER NEAR SANTA CRUZ COUNTY...AND THEN BUILD
NORTHWEST ACROSS PIMA COUNTY. THE MODELS ARE LESS OPTIMISTIC FOR
ACTIVITY ACROSS COCHISE COUNTY...LIKELY DUE TO THE MORNING CLOUD
COVER...BUT THINKING THESE AREAS MAY SEE THE ACTIVITY LATER IN THE
EVENING ONCE THE CONVECTIVE TEMPS ARE MET.

SO...CONCERNS TODAY RUN THE GAMUT. SEVERE STORMS WITH STRONG
DOWNDRAFTS AND HAIL AND POSSIBLY A SUPERCELL OR TWO...TRANSITIONING
TO AN MCS LATER IN THE AFTERNOON. ALSO...THE HIGH MOISTURE CONTENT
COMBINED WITH THE HEAVY RAINFALL WE EXPERIENCED YESTERDAY IN SOME
LOCATIONS WOULD CERTAINLY FAVOR FLASH FLOODING. FINALLY...THE STORM
MOTIONS TODAY ALSO SUGGEST DUST STORM POTENTIAL.

SE AZ IS CURRENTLY UNDER A SLIGHT RISK.

JJB

&&

.AVIATION...SCT120 NEAR THE INTERNATIONAL BORDER BECOMING MOSTLY
SUNNY BY MID-MORNING. EXPECT ANOTHER ROUND OF THUNDERSTORMS THIS
AFTERNOON INTO THE EVENING OR FROM 10/18Z THROUGH 11/06Z. LCL CIGS
BKN025-030 AGL NEAR THE STORMS. SMALL HAIL LIKELY NEAR THE
THUNDERSTORM CORE WITH LOCALLY HEAVY RAINFALL. STRONG ERRATIC WIND
GUSTS NEAR 55KTS WITH THE STRONGEST THUNDERSTORMS. STORM MOTION FROM
THE EAST TOWARDS THE WEST 10-15 KTS. OUTSIDE OF THE STORMS EXPECT
LIGHT VARIABLE WINDS THIS MORNING THEN BECOMING WEST TO NORTHWEST
10-15 KTS AFT 10/20Z AND BECOMING LIGHT AND VARIABLE AGAIN AFT
11/04Z.

&&

.FIRE WEATHER...SCATTERED MAINLY LATE AFTERNOON AND EVENING SHOWERS
AND THUNDERSTORMS WILL CONTINUE THROUGH THE END OF THE WEEK. THE
STRONGER THUNDERSTORMS WILL PRODUCE GUSTY AND ERRATIC WINDS AND THE
POTENTIAL FOR LOCALLY HEAVY RAINS WILL CONTINUE INTO THURSDAY. AN
UNUSUALLY MOISTURE AIR MASS IS OVER SOUTHERN ARIZONA FOR THIS TIME
OF YEAR. AWAY FROM THE THUNDERSTORM ACTIVITY...NORMAL DIURNAL WIND
TRENDS ARE EXPECTED TO OCCUR THROUGH THE WEEKEND. DAYTIME RELATIVE
HUMIDITIES WILL RANGE FROM THE 20S TO 30S WITH GOOD NIGHTTIME
RECOVERIES.

&&

.PREV DISCUSSION...HIGH PRESSURE ALOFT CENTERED NEAR THE FOUR
CORNERS REGION EARLY THIS MORNING WILL MOVE EWD INTO THE CENTRAL
CONUS PLAINS BY MIDDAY FRI. A DEEPER SELY FLOW REGIME WILL BECOME
ESTABLISHED LATER TODAY AND CONTINUE INTO THUR. 10/00Z NAM/GFS/
ECMWF CONTINUED WITH GOOD RUN-TO-RUN CONSISTENCY BY DEPICTING HIGHER
POPS TO OCCUR THIS AFTERNOON INTO TONIGHT AND AGAIN THUR.

THUS...FORECAST CONFIDENCE IS FAIRLY HIGH THAT AN ACTIVE CONVECTIVE
PERIOD WILL OCCUR DURING THE AFOREMENTIONED TIME PERIODS. SIMILAR
PRECIP WATER VALUES SHOULD TRANSLATE INTO SIMILAR RAINFALL AMOUNTS
THAT WERE RECORDED TUE AFTERNOON AND TUE EVENING. HAVE DEPICTED
AREAS OF BLOWING DUST LATE THIS AFTERNOON AND EARLY THIS EVENING
MAINLY ALONG THE INTERSTATE 10 CORRIDOR NW OF TUCSON AS TSTMS MOVE
NWWD INTO SOUTH CENTRAL PINAL COUNTY.

A GRADUAL DECREASE IN SHOWER/TSTM COVERAGE IS FORECAST TO OCCUR
FRI-SUN AS THE GFS/ECMWF DEPICT THE BULK OF DEEPER MOISTURE TO SHIFT
NW OF THE AREA. HAVE TRENDED POPS DOWNWARD ACCORDINGLY FRI-SUN TO
REFLECT THIS SCENARIO. THEREAFTER...SHOWER/TSTM COVERAGE SHOULD
INCREASE MARKEDLY MON AS AN INVERTED TROUGH ADVANCES WWD ACROSS
CHIHUAHUA.

SCATTERED TO PERHAPS NUMEROUS SHOWERS/TSTMS ARE FORECAST MON
AFTERNOON AND MON EVENING FROM TUCSON EWD/SWD. ISOLATED TO SCATTERED
SHOWERS/TSTMS ARE ON TAP ACROSS WRN PIMA COUNTY AND SOUTH CENTRAL
PINAL COUNTY. AMPLE MOISTURE IN COMBINATION WITH THE STATIONARY
UPPER LEVEL LOW PRESSURE SYSTEM ACROSS NRN SONORA WILL JUSTIFY
SCATTERED MAINLY AFTERNOON/EVENING SHOWERS/TSTMS ACROSS MUCH OF SE
AZ TUE. THIS SYSTEM HOLDS THE POTENTIAL TO BRING CONSIDERABLE
RAINFALL TO SE AZ MON-TUE.

HIGH TEMPS TODAY WILL BE ABOUT 2-3 DEGS F COOLER VERSUS MAX TEMPS
ACHIEVED TUE. DAYTIME TEMPS THUR WILL BE ABOUT 2-4 DEGS F COOLER
VERSUS TODAY...THEN A WARMING TREND WILL OCCUR FRI-SUN IN RESPONSE
TO A SLIGHTLY DRIER ENVIRONMENT.

&&

.TWC WATCHES/WARNINGS/ADVISORIES...NONE.

&&

VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON

DISCUSSION...BROST
AVIATION/FIRE WEATHER...SAMPSON

In the hours before

Special weather statement, Jul 10, 5:42 PM MST, 2 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
542 PM MST WED JUL 10 2013

AZZ505-506-110130-
SOUTH CENTRAL PINAL COUNTY INCLUDING ELOY/PICACHO PEAK STATE PARK
AZ-SOUTHEAST PINAL COUNTY INCLUDING KEARNY/MAMMOTH/ORACLE AZ-
542 PM MST WED JUL 10 2013

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN PINAL COUNTY UNTIL 630 PM
MST...

AT 540 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 11 MILES NORTH OF MAMMOTH...OR 35 MILES NORTHEAST
OF ORO VALLEY...MOVING NORTHWEST AT 25 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

AREAS AFFECTED BY THIS STORM INCLUDE...KEARNY...DUDLEYVILLE AND
KELVIN.

LAT...LON 3299 11078 3303 11073 3307 11073 3315 11062
      3314 11056 3286 11053 3271 11063 3270 11083
      3291 11098 3317 11108 3318 11107 3324 11094
TIME...MOT...LOC 0042Z 150DEG 22KT 3289 11071

MEADOWS
Special weather statement, Jul 10, 6:30 PM MST, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
630 PM MST WED JUL 10 2013

AZZ507-513-110215-
DRAGOON/MULE/HUACHUCA AND SANTA RITA MOUNTAINS INCLUDING
BISBEE/CANELO HILLS/MADERA CANYON AZ-UPPER SAN PEDRO RIVER VALLEY
INCLUDING SIERRA VISTA/BENSON AZ-
630 PM MST WED JUL 10 2013

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN COCHISE COUNTY UNTIL 715
PM MST...

AT 622 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 10 MILES SOUTHEAST OF BENSON...MOVING NORTH
NORTHWEST AT 15 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

AREAS AFFECTED BY THIS STORM INCLUDE...KARTCHNER CAVERNS STATE PARK
AND SAINT DAVID.

LAT...LON 3190 11043 3197 11021 3178 11009 3175 11032
TIME...MOT...LOC 0130Z 157DEG 12KT 3185 11024
Local storm report, Jul 10, 7:08 PM MST, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TUCSON AZ
708 PM MST WED JUL 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0518 PM     TSTM WND DMG     MAMMOTH                 32.72N 110.64W
07/10/2013                   PINAL              AZ   TWITTER

            POWER POLES BLOWN DOWN

&&

EVENT NUMBER TWC1300052

JM
Local storm report, Jul 10, 7:19 PM MST, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TUCSON AZ
719 PM MST WED JUL 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     TSTM WND DMG     1 SSW ORACLE            32.61N 110.79W
07/10/2013                   PINAL              AZ   TRAINED SPOTTER

            SPOTTER REPORTS MINOR PROPERTY DAMAGE...SMALL TREE
            LIMBS DOWN...1.4 INCHES OF RAIN IN AN HOUR...AND MINOR
            STREET FLOODING

&&

EVENT NUMBER TWC1300053

FRENCH
Special weather statement, Jul 10, 7:29 PM MST, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
729 PM MST WED JUL 10 2013

AZZ506-509>511-110315-
GALIURO AND PINALENO MOUNTAINS INCLUDING MOUNT GRAHAM AZ-SOUTHEAST
PINAL COUNTY INCLUDING KEARNY/MAMMOTH/ORACLE AZ-UPPER GILA RIVER AND
ARAVAIPA VALLEYS INCLUDING CLIFTON/SAFFORD AZ-WHITE MOUNTAINS OF
GRAHAM AND GREENLEE COUNTIES INCLUDING HANNAGAN MEADOW AZ-
729 PM MST WED JUL 10 2013

...SIGNIFICANT WEATHER ADVISORY FOR EXTREME NORTHEASTERN PINAL AND
NORTHERN GRAHAM COUNTIES UNTIL 815 PM MST...

AT 727 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 18 MILES EAST OF SAN
CARLOS TO 26 MILES NORTHWEST OF SAFFORD...AND MOVING SOUTHWEST AT 20
MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

AREAS AFFECTED BY THESE STORMS INCLUDE...SAN CARLOS RESERVOIR...FORT
THOMAS...FRYE MESA DAM...BYLAS AND CALVA.

LAT...LON 3358 10996 3308 10967 3289 10951 3277 10953
      3271 10975 3287 11027 3319 11047 3320 11041
      3327 11046 3338 11045 3344 11032 3345 11019
      3347 11016 3347 11001 3358 11001
TIME...MOT...LOC 0229Z 060DEG 17KT 3343 11018 3311 10999

MEADOWS
Local storm report, Jul 10, 7:38 PM MST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TUCSON AZ
738 PM MST WED JUL 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     HAIL             ELFRIDA                 31.68N 109.69W
07/10/2013  E0.75 INCH       COCHISE            AZ   LAW ENFORCEMENT

&&

EVENT NUMBER TWC1300054

JRG

The office that day

Everything else NWS Tucson, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 10, 5:03 PM MSTDust Storm WarningTWCPima, Pinal117 min
Jul 10, 5:07 PM MSTSpecial Weather StatementTWC38 min
Jul 10, 5:14 PM MSTSevere Thunderstorm WarningTWCGraham, Pima, Pinal46 min
Jul 10, 5:42 PM MSTSpecial Weather StatementTWCPinal48 min
Jul 10, 5:49 PM MSTSevere Thunderstorm WarningTWCPinal41 min
Jul 10, 6:30 PM MSTSpecial Weather StatementTWCCochise45 min
Jul 10, 7:06 PM MSTSevere Thunderstorm WarningTWCCochise39 min
Jul 10, 7:20 PM MSTSevere Thunderstorm WarningTWCCochise40 min
Jul 10, 7:29 PM MSTSpecial Weather StatementTWCGraham46 min
Jul 10, 8:03 PM MSTSpecial Weather StatementTWCCochise42 min
Jul 10, 8:06 PM MSTSevere Thunderstorm WarningTWCCochise39 min
Jul 10, 8:21 PM MSTSpecial Weather StatementTWCGreenlee39 min
Jul 10, 9:31 PM MSTSpecial Weather StatementTWC44 min
Jul 10, 9:34 PM MSTSevere Thunderstorm WarningTWCCochise41 min
Jul 10, 9:48 PM MSTSpecial Weather StatementTWCGraham42 min
Jul 10, 9:49 PM MSTAreal Flood AdvisoryTWCCochise, Santa Cruz3 hr
Jul 10, 9:57 PM MSTFlash Flood WarningTWCCochise2 hr

Nearby

Severe Thunderstorm Warnings in Arizona, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.